# SDR IXXA20161117128

- Difficulty date: November 15, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1120-1208
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BS 1120-1208 RBL 54 SEAT TRACK CORRODED IN SEVERAL SPOTS. REMOVED AND REPLACED THE SEAT TRACK IAW ENGINEERING DOCUMENT 47224FAB04 AND SRM 51-40-02.  AIRCRAFT GROUNDED.
